# SDR USAABB01033

- Difficulty date: May 28, 2001
- Submitted: July 4, 2001
- Operation: Air carrier
- Aircraft: N624AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27245
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: R4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND R4 DOOR EXIT IDENTIFIER INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
